# SDR 99ZZZX2962

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-200
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Part number: D29835105
- Condition: Failed
- Location: Escape Slide
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ATTENDANT TRAINING, SLIDE INFLATED FOR APPROXIMATELY 10 MINUTES.  SEAM AT UPPER AFT CORNER SPLIT, DEFLATING SLIDE.
